GENETIC ALGORITHM MODEL BASED ON DOMINANT GENE SELECTION OPERATOR


KALINLI A. , AKSU Ö.

JOURNAL OF THE FACULTY OF ENGINEERING AND ARCHITECTURE OF GAZI UNIVERSITY, vol.26, no.4, pp.869-875, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 4
  • Publication Date: 2011
  • Title of Journal : JOURNAL OF THE FACULTY OF ENGINEERING AND ARCHITECTURE OF GAZI UNIVERSITY
  • Page Numbers: pp.869-875
  • Keywords: Genetic algorithm, dominant gene selection, continuous optimization, CROSSOVER, OPTIMIZATION, MUTATION

Abstract

In this work, a new model based on dominant gene selection operator is proposed for the genetic algorithm. The performance of the proposed model is evaluated for the well-known continuous test problems and then its performance is compared to that of standard genetic algorithm. From the results, it was seen that the proposed approach improves the performance of the standard genetic algorithm.